Show simple item record

dc.contributor.authorJiang, Y.
dc.contributor.authorHe, Y.
dc.contributor.authorSun, Jie
dc.identifier.citationJiang, Y. and He, Y. and Sun, J. 2015. Proximal Analysis and the Minimal Time Function of a Class of Semilinear Control Systems. Journal of Optimization Theory and Applications. 169 (3): pp. 784-800.

The minimal time function of a class of semilinear control systems is considered in Banach spaces, with the target set being a closed ball. It is shown that the minimal time functions of the Yosida approximation equations converge to the minimal time function of the semilinear control system. Complete characterization is established for the subdifferential of the minimal time function satisfying the Hamilton–Jacobi–Bellman equation. These results extend the theory of finite dimensional linear control systems to infinite dimensional semilinear control systems.

dc.titleProximal Analysis and the Minimal Time Function of a Class of Semilinear Control Systems
dc.typeJournal Article
dcterms.source.titleJournal of Optimization Theory and Applications

The final publication is available at Springer via

curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusOpen access

Files in this item


This item appears in the following Collection(s)

Show simple item record